# SDR C2XA09TY082

- Difficulty date: May 4, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 18,437 hours, 9,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - DURING ROUTINE MX BOTH OVERWING EMERGENCY LIGHTS WERE FOUND INOP.  THE NR 4 BATTERY FUSES WERE REMOVED AND REPLACED AND OPS CHECKED GOOD IAW RADIANT POWER CORP VCMM 25-60-03.
